Mainfolds with small excess and bounded curvature.

P. Petersen V; Z. Shen; S. Zhu

Mathematische Zeitschrift (1993)

  • Volume: 212, Issue: 4, page 581-586
  • ISSN: 0025-5874; 1432-1823

How to cite


Petersen V, P., Shen, Z., and Zhu, S.. "Mainfolds with small excess and bounded curvature.." Mathematische Zeitschrift 212.4 (1993): 581-586. <>.

author = {Petersen V, P., Shen, Z., Zhu, S.},
journal = {Mathematische Zeitschrift},
keywords = {sphere theorems; fibration theorems},
number = {4},
pages = {581-586},
title = {Mainfolds with small excess and bounded curvature.},
url = {},
volume = {212},
year = {1993},

AU - Petersen V, P.
AU - Shen, Z.
AU - Zhu, S.
TI - Mainfolds with small excess and bounded curvature.
JO - Mathematische Zeitschrift
PY - 1993
VL - 212
IS - 4
SP - 581
EP - 586
KW - sphere theorems; fibration theorems
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.